Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On binomial units of certain cubic field

Author: Kiyota Ozeki
Journal: Proc. Amer. Math. Soc. 98 (1986), 215-216
MSC: Primary 11R16; Secondary 11R27
MathSciNet review: 854021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Scarowsky has conjectured about a binomial unit in a cubic field. We discuss a relation between binomial units and a diophantine equation.

References [Enhancements On Off] (What's this?)

  • [1] B. N. Delone and D. K. Faddeev, The theory of irrationalities of the third degree, Transl. Math. Monos., vol. 10, Amer. Math. Soc., Providence, R. I., 1964. MR 0160744 (28:3955)
  • [2] B. Gordon and S. P. Mohanty, On a theorem of Delaunay and some related results, Pacific J. Math. 68 (1977), 399-409. MR 0463109 (57:3071)
  • [3] M. Scarowsky, On units of certain cubic fields and the diophantine equation, $ {x^3} + {y^3} + {z^3} = 3$, Proc. Amer. Math. Soc. 91 (1984), 351-356. MR 744627 (85i:11022)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R16, 11R27

Retrieve articles in all journals with MSC: 11R16, 11R27

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society